# SDR MASA200700103

- Difficulty date: February 16, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 22,770 hours, 17,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2748 PHX.  EMERGENCY EXIT LIGHT AT SERVICE DOOR INOP.  MAINTENANCE RELAMPED THE LIGHT, OPS NORMAL.
